A delayed side effect in the form of skin inflammations was revealed after vaccination against coronavirus with the American drug Moderna. A study by American physicians is published in the New England Journal of Medicine.
The published footage shows red rashes in patients.
"We report 12 patients with similar reactions, all of whom appear near the injection site after the local and systemic symptoms associated with vaccination have completely resolved," the study said.
Doctors clarified that, on average, rashes appear on the eighth day after the first dose of the drug. In some patients, traces appeared on the fourth day. Despite the side effects, experts convinced patients to get a second shot, after which only three people experienced skin inflammation of the same intensity. Three more had a milder reaction, the rest tolerated the vaccine painlessly.
In February, it was reported that 16 elderly people in Switzerland had died after being vaccinated against the coronavirus.
Earlier, the US authorities began studying 23 deaths in New York state after being vaccinated against the coronavirus. In January, it became known that five people in Switzerland had died after being vaccinated with the Pfizer vaccine. In mid-February, an 85-year-old man died minutes after being vaccinated against the coronavirus in Greece.
There are currently several COVID-19 vaccines in the world. Two vaccines are registered in Russia: Sputnik V and EpiVacCorona. In the United States, they began to inoculate the population with drugs from Pfizer / BioNTech and Moderna. Pfizer and AstraZeneca vaccines have been approved in the UK.